# SDR FDEA201009143415

- Difficulty date: September 14, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31018
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUELING PORT WING CUTOUT HAS CORROSION.   REPAIRED AS PER E.A. F-5730-142315.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
